# SDR IPXA3579315

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N300263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT UPPER SURFACE T/E WEDGE DENT 97.5" FROM OTBD EDGE AND 5.5" FROM AFT EDGE  REPAIR IAW SRM 51-70-10.
